Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Degrees of irreducible modular characters of blocks with cyclic defect groups


Author: Bruce Rothschild
Journal: Bull. Amer. Math. Soc. 73 (1967), 102-104
DOI: https://doi.org/10.1090/S0002-9904-1967-11663-X
MathSciNet review: 0204542
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brauer, Investigations on group characters, Ann. of Math. 42 (1941), 936-958. MR 5731
  • 2. E. C. Dade, Blocks with cyclic defect groups, Ann. of Math. 84 (1966), 20-48. MR 200355


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11663-X

American Mathematical Society